# SDR ABXA9800251

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Condition: Defective
- Location: Nlg Ww
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR UNSAFE LIGHT WAS ON WITH NOSE LANDING GEAR UNLATCHED INDICATION.  RECYCLED GEAR, NO HELP.  REPLACED PROXIMITY CONTROL BOX AND NOSE LANDING GEAR  UPLIMIT SWITCH IAW DC8 MM 32-60-0.  OPS CHECKED GOOD.
